# SDR CA970203002

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Lock Actuator
- Part number: 273T6200
- Condition: Failed
- Location: Lt Mlg Brace
- Part time: 32,694 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF GOT EICAS MESSAGE 'GEAR DISAGREE' AND 'GEAR DOORS' ACCOMPANIED BY LANDING GEAR LIGHT INDICATIONS OF DOORS 'AMBER', GEAR 'AMBER' LEFT 'GREEN' GEAR INDICATION. RECYCLED LANDING GEAR SEVERAL TIMES WITH NO CHANGE. AIRCRAFT RETURNED.L/H MAIN GEAR SIDE BRACE LOCK ACTUATOR AT THE LOWER PISTON HAD SEPARATED FROM THE ACTUATOR BODY.
